# SDR 070088

- Difficulty date: April 5, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 479 FAR/LAS - THE FLIGHT CREW REPORTED THAT AT 250KIAS, AERODYNAMICALLY "CLEAN", THE 'ELEVATOR POWER ON' ANNUNCIATOR ILLUMINATED MOMENTARILY.  SIMULTANEOUSLY, THERE WAS A "JOLT" TO THE AIRPLANE.  THE FLIGHT CONTINUED TO LAS, THE FLIGHT CREW MADE NO MENTION OF ANY PROCEDURE PERFORMED, WHERE IT LANDED WITHOUT FURTHER REPORTED INCIDENT.  LAS VEGAS MAINTENANCE REPORT AN ACCEPTABLE OPERATIONAL CHECK OF THE ELEVATOR POWER SYSTEM PER AMM27-30-07, AN ACCEPTABLE AUTO PILOT SYSTEM OPERATIONAL CHECK PER AMM22-01-05 AND AN ACCEPTABLE OPERATIONAL CHECK OF THE HORIZONTAL STABILIZER TRIM SYSTEM PER AMM 27-40-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
